# SDR ASAA2021120836858

- Difficulty date: December 8, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,895 hours, 14,146 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED. RAN QRH PROCEDURE AND WAS ABLE TO RESTORE DUAL FMC OPERATIONS. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836 AND FIM 34-61 TASK 801. ALL TESTS OPS CHECK GOOD. CONFIRMED INTERMITTENT FAULT. NO FURTHER ACTIONS NECESSARY. OK FOR SVC.
